MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL LTD. PORTEX ULTRAPERC SINGLE STAGE DILATOR KIT; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

SMITHS MEDICAL INTERNATIONAL LTD. PORTEX ULTRAPERC SINGLE STAGE DILATOR KIT; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Catalog Number 100/563/080
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the cuff is leaking.There was unknown patient involvement, and unknown patient harm/adverse event reported.
 
Additional Manufacturer Narrative
B3: date of event is unknown; no information has been provided to date.H3: device not returned to manufacturer.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
H6: evaluation codes updated.Device evaluation: no product was returned.Based on the review of information provided from the customer and no device was returned for review, a product evaluation cannot be performed to confirm the reported problem.If the product is returned at a later date, the complaint will be reopened and an investigation will be completed.

Brand Name
PORTEX ULTRAPERC SINGLE STAGE DILATOR KIT
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL LTD.
52 grayshill road, westfield
cumbernauld G68 9 HQ
UK  G68 9HQ
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key20666809
Report Number3010189764-2024-00007
Device Sequence Number7285623
Product Code BTO
UDI-Device Identifier15019517103410
UDI-Public(01)15019517103410(17)250426(10)4257239
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K173912
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/26/2025
Device Catalogue Number100/563/080
Device Lot Number4257239
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2024
Supplement Date Received by Manufacturer03/07/2025
Initial Report FDA Received Date11/12/2024
Supplement Report FDA Received Date03/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/13/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown